Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 6, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at May 21, 2019, 4:56 PM CDT for 4 counties in Kansas. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2019, 4:56 PM CDT (21:56 UTC)
- Expired
- May 21, 2019, 5:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 59 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 4:59 PM CDT | TORNADO | 6 Ne Chapman, KS | VIDEO ON SOCIAL MEDIA CONFIRMING TORNADO TOUCHDOWN. |
| May 21, 5:00 PM CDT | FUNNEL CLOUD | 4 Ene Chapman, KS | FUNNEL CLOUD REPORTED NEAR I-70 AND THE GEARY AND DICKINSON COUNTY LINE. |
| May 21, 5:03 PM CDT | HAIL 1 | 6 Nne Chapman, KS | COULDNT SEE THE TORNADO BUT HAD QUARTER SIZE HAIL. |
| May 21, 5:04 PM CDT | TORNADO | 6 Wnw Junction City, KS | CONFIRMED TORNADO JUST SOUTH OF MILDFORD LAKE. |
| May 21, 5:19 PM CDT | TORNADO | 3 E Milford, KS | TORNADO REPORTED AT FORT RILEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
612
WFUS53 KTOP 212156
TORTOP
KSC027-041-061-161-212230-
/O.NEW.KTOP.TO.W.0006.190521T2156Z-190521T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
456 PM CDT Tue May 21 2019
The National Weather Service in Topeka has issued a
* Tornado Warning for...
Northeastern Dickinson County in central Kansas...
Northwestern Geary County in east central Kansas...
Southwestern Riley County in northeastern Kansas...
Southeastern Clay County in north central Kansas...
* Until 530 PM CDT.
* At 455 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Chapman, moving northeast at 30 mph.
Large hail is also possible to the north and west of this funnel
cloud.
HAZARD...Tornado and half dollar size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Junction City around 500 PM CDT.
Grandview Plaza around 510 PM CDT.
Milford and Milford Lake around 515 PM CDT.
Ogden around 520 PM CDT.
This includes Interstate 70 between mile markers 285 and 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3891 9696 3900 9709 3927 9697 3911 9661
TIME...MOT...LOC 2155Z 211DEG 28KT 3900 9696
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Skow3 follow-up statements
678
WWUS53 KTOP 212204
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
504 PM CDT Tue May 21 2019
KSC027-041-061-161-212230-
/O.CON.KTOP.TO.W.0006.000000T0000Z-190521T2230Z/
Dickinson-Geary-Riley-Clay-
504 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN DICKINSON...NORTHWESTERN GEARY...SOUTHWESTERN RILEY AND
SOUTHEASTERN CLAY COUNTIES...
At 504 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles south of Milford Lake, moving northeast at 35
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Milford Lake around 510 PM CDT.
Milford around 515 PM CDT.
This includes Interstate 70 between mile markers 292 and 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3899 9689 3903 9707 3927 9697 3913 9666
TIME...MOT...LOC 2204Z 207DEG 29KT 3908 9692
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Skow682
WWUS53 KTOP 212206
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
506 PM CDT Tue May 21 2019
KSC027-041-061-161-212230-
/O.CON.KTOP.TO.W.0006.000000T0000Z-190521T2230Z/
Dickinson-Geary-Riley-Clay-
506 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN DICKINSON...NORTHWESTERN GEARY...SOUTHWESTERN RILEY AND
SOUTHEASTERN CLAY COUNTIES...
At 506 PM CDT, a confirmed tornado was located near Milford Lake,
moving northeast at 30 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Milford Lake around 510 PM CDT.
Milford around 515 PM CDT.
This includes Interstate 70 between mile markers 292 and 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3899 9689 3903 9707 3927 9697 3913 9666
TIME...MOT...LOC 2206Z 211DEG 28KT 3909 9691
TORNADO...OBSERVED
HAIL...1.25IN
$$
Skow575
WWUS53 KTOP 212215
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
515 PM CDT Tue May 21 2019
KSC027-041-212225-
/O.CAN.KTOP.TO.W.0006.000000T0000Z-190521T2230Z/
Dickinson-Clay-
515 PM CDT Tue May 21 2019
...THE TORNADO WARNING FOR NORTHEASTERN DICKINSON AND SOUTHEASTERN
CLAY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern and east central Kansas.
LAT...LON 3916 9672 3908 9687 3911 9696 3927 9696
TIME...MOT...LOC 2215Z 211DEG 28KT 3915 9686
$$
KSC061-161-212230-
/O.CON.KTOP.TO.W.0006.000000T0000Z-190521T2230Z/
Geary-Riley-
515 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN GEARY AND SOUTHWESTERN RILEY COUNTIES...
At 515 PM CDT, a confirmed tornado was located near Milford Lake,
moving northeast at 30 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Geary and southwestern Riley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3916 9672 3908 9687 3911 9696 3927 9696
TIME...MOT...LOC 2215Z 211DEG 28KT 3915 9686
TORNADO...OBSERVED
HAIL...1.25IN
$$
SkowWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at May 21, 3:58 PM CDT, 58 minutes earlier.
Area forecast discussion, May 21, 3:58 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Topeka KS 358 PM CDT Tue May 21 2019 .SHORT TERM...(This evening through Wednesday) Issued at 356 PM CDT Tue May 21 2019 This afternoon the nearly vertically-stacked closed mid-level low and surface low were quickly lifting northward into western KS, with the associated surface warm front gradually lifting northward toward the CWA. Despite the widespread morning precipitation diminishing by late morning, there has been very little in the way of breaks in the cloud cover this afternoon, thus limiting the rise in temperatures as readings are generally in the 50s with low 60s starting to extend into central and east central KS. However, some better clearing in the cloud cover was noted into central KS, and this break in the cloud cover was enough to support some increased instability to get scattered thunderstorm development ahead of the warm front. With the northward lift of the warm front, dewpoints into the 60s were also gradually lifting into central to east central KS. Model guidance continues to show steepening low-level and mid-level lapse rates late this afternoon into this evening, supporting increased instability ahead of the warm front. This increasing instability combined with very strong deep layer shear should support scattered thunderstorm development where the more favorable cloud cover scattering has occurred. Some strong to severe storms are possible, with large hail being the primary hazard. However, with favorable SRH in place, also cannot rule out the potential for a few tornadoes with this scattered thunderstorm activity. There is still some uncertainty in the coverage of these thunderstorms into this evening, but, in general, the best potential looks to be stretched across central to north central and northeast KS. As the surface low and associated warm front quickly lift to the north, thunderstorms should exit to the north by mid to late evening with diminishing cloud cover expected overnight. As a result, low temperatures tonight look to drop into the mid 40s to low 50s. A very brief period of dry weather is expected through much of the day Wednesday before the next surface warm front starts lifting northward toward the area. Scattered showers and storms look to develop along and north of this lifting warm front, with models showing the northern extent of this precipitation possibly extending into east central KS by mid/late Wednesday afternoon. Decent heating should occur through the day with southwesterly surface winds aiding in afternoon temperatures reaching into the 70s. .LONG TERM...(Wednesday night through Tuesday) Issued at 356 PM CDT Tue May 21 2019 On Wednesday, the upper-level low will continue to pivot towards the High Plains as a positively-tilted trough enters the southwest US. Higher surface pressure will overspread the area as a shortwave ridge begins to move over the Central Plains. Models indicate that there could be a weak boundary associated with the inverted surface trough. On Wednesday night as the low-level jet increases, convergence and moisture advection into this boundary could be a focus for thunderstorm development. 0-6 km bulk shear is forecast to be around 60 kts with modest instability. This would support organized updrafts and the potential for large hail and damaging winds. With the potential for additional rainfall starting Wednesday evening, a new flash flood watch may be needed into Thursday. For Thursday and Thursday night, the aforementioned upper low will traverse the Rockies and into the High Plains region. In response, lee troughing will help transport warm, moist air into the region. With increasing instability and deep layer shear on the order of 55 kts, there could be the potential for organized supercell thunderstorms. Better environmental forcing will be west of the forecast area, so it appears that storms will initiate in western KS and move into the forecast area during the afternoon and evening. Forecast hodographs across north-central KS support the risk for tornadoes. Beyond Thursday night, models show continuous southwest flow aloft for the remainder of the period. With this continuing pattern and the potential for lingering boundaries, continuous showers and thunderstorms are possible through the end of the period. With soils already wet from previous rain, flooding and flash flooding will be possible with any prolonged period of precipitation. High temperatures throughout the period should stay around normal with highs near 80 and low temperatures in the mid 60s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1256 PM CDT Tue May 21 2019 MVFR ceilings will continue for TOP and FOE, and IFR ceilings for MHK as precipitation continues through the area. Isolated thunderstorms are possible later in the afternoon and into the evening. Confidence in thunderstorm intensity and coverage is uncertain at this time. Strong surface winds will veer through the period and continue through the evening and morning hours for all sites. LLWS is possible at TOP and FOE as the low-level jet increases this evening. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for KSZ008>012- 020>024-026-034>040-054>056-058-059. && SHORT TERM...Hennecke LONG TERM...Bunker/Hennecke AVIATION...Bunker/Hennecke
Hazardous weather outlook, May 21, 4:05 PM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 405 PM CDT Tue May 21 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-222115- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 405 PM CDT Tue May 21 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Additional rainfall will continue to exacerbate flooding across the area, with several rivers rising into or above flood stage. Flash flooding is also possible for locations receiving locally heavy rainfall over saturated ground, and a flash flood watch remains in effect through this evening. Scattered thunderstorms are expected across portions of central, north central, and northeast Kansas with some strong to severe storms possible. Large hail is the primary hazard, with some damaging winds and a few tornadoes also possible. These thunderstorms should exit to the north and diminish by mid to late evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday evening thunderstorms may bring another chance for severe weather, with another threat for severe storms Thursday into Thursday night. River flooding is expected to continue through much of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across portions of north central to central Kansas tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, May 21, 4:00 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
400 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 SW CARLTON 38.67N 97.32W
05/21/2019 E1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
BUNKERSpecial weather statement, May 21, 4:20 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Topeka KS
420 PM CDT Tue May 21 2019
KSZ009-021-022-036-212200-
Geary-Clay-Riley-Washington-
420 PM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GEARY...NORTHWESTERN
RILEY...CENTRAL WASHINGTON AND CLAY COUNTIES UNTIL 500 PM CDT...
At 420 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Agenda to 4 miles southwest of
Wakefield. Movement was northeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Clay Center, Washington, Wakefield, Clifton, Milford, Linn,
Greenleaf, Morganville, Morrowville, Green, Palmer, Vining,
Hollenberg, Milford Lake and Idana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, north central, northeastern and east central Kansas.
LAT...LON 4000 9698 3914 9686 3913 9721 3973 9735
4000 9709
TIME...MOT...LOC 2120Z 209DEG 30KT 3973 9728 3919 9709
SkowLocal storm report, May 21, 4:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
436 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 1 NW ENTERPRISE 38.92N 97.13W
05/21/2019 E1.00 INCH DICKINSON KS EMERGENCY MNGR
&&
BUNKERLocal storm report, May 21, 4:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
442 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TORNADO 3 SSE ENTERPRISE 38.86N 97.09W
05/21/2019 DICKINSON KS TRAINED SPOTTER
SPOTTER WAS LOCATED 7 MILES SOUTH OF
ENTERPRISE AND WAS LOOKING AT THE TORNADO.
IT WAS MAKING BRIEF TOUCHDOWNS AND BECOMING
MORE RAIN WRAPPED.
&&
BDLocal storm report, May 21, 4:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
448 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO 5 S CHAPMAN 38.90N 97.02W
05/21/2019 DICKINSON KS FIRE DEPT/RESCUE
BRIEF TORNADO TOUCHDOWN NEAR N 2100 AVE AND
RAIN RD, MOVING NORTHEAST. SIGHTING OF SOME
DEBRIS GETTING KICKED UP. TYPE OF DEBRIS
UNKNOWN AT THIS TIME.
&&
ACHLocal storm report, May 21, 4:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
451 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TORNADO 2 SSW CHAPMAN 38.95N 97.04W
05/21/2019 DICKINSON KS TRAINED SPOTTER
TORNADO NEAR RAIN RD AND 2400 AVE. TREE
DEBRIS NOTED.
&&
ACHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:06 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey | 4 hr |
| May 20, 9:01 PM CDT | Flash Flood Warning | TOP | Anderson | 4 hr |
| May 20, 10:30 PM CDT | Flash Flood Warning | TOP | Franklin | 4 hr |
| May 20, 10:33 PM CDT | River Flood Warning | TOP | Lyon | 9 days |
| May 20, 10:33 PM CDT | River Flood Warning | TOP | Washington | 55 hr |
| May 20, 10:33 PM CDT | River Flood Warning | TOP | Coffey | 11 days |
| May 20, 10:33 PM CDT | River Flood Warning | TOP | Lyon | 21 days |
| May 20, 10:33 PM CDT | River Flood Warning | TOP | Anderson | 44 hr |
| May 20, 10:33 PM CDT | River Flood Warning | TOP | Franklin | 56 hr |
| May 20, 10:33 PM CDT | River Flood Warning | TOP | Cloud | 58 hr |
| May 20, 11:09 PM CDT | Flash Flood Warning | TOP | Lyon | 4 hr |
| May 20, 11:58 PM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Franklin, Lyon | 14 hr |
| May 21, 2:46 AM CDT | Special Weather Statement | TOP | Douglas, Jefferson, Lyon, Morris, Osage, Shawnee | 59 min |
| May 21, 3:44 AM CDT | Areal Flood Warning | TOP | Jefferson | 17 hr |
| May 21, 5:57 AM CDT | River Flood Warning | TOP | Franklin | 63 hr |
| May 21, 9:02 AM CDT | Areal Flood Advisory | TOP | Dickinson, Douglas, Geary, Jackson, Jefferson, Lyon and 6 more | 5 hr |
| May 21, 9:56 AM CDT | River Flood Warning | TOP | Lyon | 3 days |
| May 21, 10:38 AM CDT | Special Weather Statement | TOP | Anderson, Brown, Coffey, Douglas, Franklin, Geary and 11 more | 52 min |
| May 21, 11:27 AM CDT | Special Weather Statement | TOP | Anderson, Brown, Coffey, Douglas, Franklin, Jackson and 8 more | 63 min |
| May 21, 12:04 PM CDT | River Flood Warning | TOP | Shawnee | 9 hr |
| May 21, 1:55 PM CDT | Areal Flood Advisory | TOP | Anderson, Coffey, Dickinson, Douglas, Franklin, Geary and 9 more | 6 hr |
| May 21, 2:34 PM CDT | Special Weather Statement | TOP | Ottawa | 26 min |
| May 21, 3:21 PM CDT | River Flood Warning | TOP | Lyon | 23 hr |
| May 21, 3:21 PM CDT | River Flood Warning | TOP | Douglas, Jefferson | 47 hr |
| May 21, 3:21 PM CDT | River Flood Warning | TOP | Douglas, Jefferson | 66 hr |
| May 21, 3:22 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 38 min |
| May 21, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 30 min |
| May 21, 4:20 PM CDT | Special Weather Statement | TOP | Clay, Washington | 40 min |
| May 21, 4:28 PM CDT | Tornado Warning | TOP | Dickinson, Geary | 32 min |
| May 21, 5:09 PM CDT | River Flood Warning | TOP | Coffey | 21 days |
| May 21, 5:14 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 46 min |
| May 21, 5:18 PM CDT | Tornado Warning | TOP | Geary, Pottawatomie, Riley | 27 min |
| May 21, 5:45 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 45 min |
| May 21, 5:51 PM CDT | Special Weather Statement | TOP | Clay, Washington | 24 min |
| May 21, 5:59 PM CDT | Special Weather Statement | TOP | Clay, Ottawa | 31 min |
| May 21, 6:04 PM CDT | Special Weather Statement | TOP | Douglas, Franklin, Jackson, Jefferson, Shawnee | 26 min |
| May 21, 6:10 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 50 min |
| May 21, 6:11 PM CDT | Special Weather Statement | TOP | Washington | 49 min |
| May 21, 6:12 PM CDT | Tornado Warning | TOP | Marshall, Pottawatomie | 33 min |
| May 21, 6:14 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Shawnee | 46 min |
| May 21, 6:20 PM CDT | Tornado Warning | TOP | Jackson, Shawnee | 40 min |
| May 21, 6:25 PM CDT | Tornado Warning | TOP | Jackson, Jefferson, Shawnee | 35 min |
| May 21, 6:36 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha, Pottawatomie | 39 min |
| May 21, 6:39 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 36 min |
| May 21, 6:51 PM CDT | Tornado Warning | TOP | Jackson | 24 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.